Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The single-valued extension property for bilateral operator weighted shifts


Authors: A. Bourhim and C. E. Chidume
Journal: Proc. Amer. Math. Soc. 133 (2005), 485-491
MSC (2000): Primary 47A10; Secondary 47B20
Published electronically: September 8, 2004
MathSciNet review: 2093072
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we give necessary and sufficient conditions for a bilateral operator weighted shift to enjoy the single-valued extension property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A10, 47B20

Retrieve articles in all journals with MSC (2000): 47A10, 47B20


Additional Information

A. Bourhim
Affiliation: The Abdus Salam International Centre for Theoretical Physics, Trieste, Italy
Email: bourhim@ictp.trieste.it

C. E. Chidume
Affiliation: The Abdus Salam International Centre for Theoretical Physics, Trieste, Italy
Email: chidume@ictp.trieste.it

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07535-5
PII: S 0002-9939(04)07535-5
Received by editor(s): August 29, 2003
Received by editor(s) in revised form: October 14, 2003
Published electronically: September 8, 2004
Additional Notes: This research was supported in part by the Abdus Salam ICTP, Trieste, Italy
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2004 American Mathematical Society